# SDR ASAA2019030128415

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,371 hours, 1,652 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 160980
- Condition: Failed
- Location: Apu
- Part time: 3,087 hours, 3,998 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER IAW 49-41-38 OPS CHECK TRANSFER TO LOG PAGE 8038548 ITEM 3.
